# SDR AUS20031252

- Difficulty date: September 20, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 172S
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brushes
- Part number: A139271
- Part serial: 991059111
- Condition: Worn
- Location: Dc Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR BRUSHES BADLY WORN. ALTERNATOR FAILED CAUSING WIRING TO BURN AND FAILURE OF ALTERNATOR CONTROL UNIT AND CURRENT SENSOR AND FUSING OF THE ALTERNATOR FIELD CIRCUIT BREAKER.
